-
1
-
-
72049125357
-
Variance bounds, with an application to norm bounds for commutators
-
10.1016/j.laa.2009.10.022 MR 2577614 (2011b:15047)
-
K.M.R. Audenaert Variance bounds, with an application to norm bounds for commutators Linear Algebra Appl. 432 5 2010 1126 1143 10.1016/j.laa.2009.10.022 MR 2577614 (2011b:15047)
-
(2010)
Linear Algebra Appl.
, vol.432
, Issue.5
, pp. 1126-1143
-
-
Audenaert, K.M.R.1
-
2
-
-
18844397855
-
How big can the commutator of two matrices be and how big is it typically?
-
10.1016/j.laa.2005.02.012 MR 2140283 (2006f:15016)
-
A. Böttcher, and D. Wenzel How big can the commutator of two matrices be and how big is it typically? Linear Algebra Appl. 403 2005 216 228 10.1016/j.laa.2005.02.012 MR 2140283 (2006f:15016)
-
(2005)
Linear Algebra Appl.
, vol.403
, pp. 216-228
-
-
Böttcher, A.1
Wenzel, D.2
-
3
-
-
49249122532
-
The Frobenius norm and the commutator
-
10.1016/j.laa.2008.05.020 MR 2446625 (2009j:15089)
-
A. Böttcher, and D. Wenzel The Frobenius norm and the commutator Linear Algebra Appl. 429 8-9 2008 1864 1885 10.1016/j.laa.2008.05.020 MR 2446625 (2009j:15089)
-
(2008)
Linear Algebra Appl.
, vol.429
, Issue.89
, pp. 1864-1885
-
-
Böttcher, A.1
Wenzel, D.2
-
4
-
-
70449524404
-
Commutators with maximal Frobenius norm
-
10.1016/j.laa.2009.08.008 MR 2566477 (2010m:15031)
-
C-M. Cheng, S-W. Vong, and D. Wenzel Commutators with maximal Frobenius norm Linear Algebra Appl. 432 1 2010 292 306 10.1016/j.laa.2009.08.008 MR 2566477 (2010m:15031)
-
(2010)
Linear Algebra Appl.
, vol.432
, Issue.1
, pp. 292-306
-
-
Cheng, C.-M.1
Vong, S.-W.2
Wenzel, D.3
-
5
-
-
0001846442
-
Minimal submanifolds of a sphere with second fundamental form of constant length
-
Proc. Conf. for M. Stone, Univ. Chicago, Chicago, Ill., 1968 Springer New York MR0273546 (42 #8424)
-
S.S. Chern, M. do Carmo, and S. Kobayashi Minimal submanifolds of a sphere with second fundamental form of constant length Functional Analysis and Related Fields Proc. Conf. for M. Stone, Univ. Chicago, Chicago, Ill., 1968 1970 Springer New York 59 75 MR0273546 (42 #8424)
-
(1970)
Functional Analysis and Related Fields
, pp. 59-75
-
-
Chern, S.S.1
Do Carmo, M.2
Kobayashi, S.3
-
6
-
-
77957289292
-
Another unitarily invariant norm attaining the minimum norm bound for commutators
-
10.1016/j.laa.2010.06.037 MR 2736098
-
K-S. Fong, C-M. Cheng, and I-K. Lok Another unitarily invariant norm attaining the minimum norm bound for commutators Linear Algebra Appl. 433 11-12 2010 1793 1797 10.1016/j.laa.2010.06.037 MR 2736098
-
(2010)
Linear Algebra Appl.
, vol.433
, Issue.1112
, pp. 1793-1797
-
-
Fong, K.-S.1
Cheng, C.-M.2
Lok, I.-K.3
-
7
-
-
62849124324
-
A proof of the DDVV conjecture and its equality case
-
10.2140/pjm.2008.237.87 MR2415209 (2009d:53080)
-
J. Ge, and Z. Tang A proof of the DDVV conjecture and its equality case Pacific J. Math. 237 1 2008 87 95 10.2140/pjm.2008.237.87 MR2415209 (2009d:53080)
-
(2008)
Pacific J. Math.
, vol.237
, Issue.1
, pp. 87-95
-
-
Ge, J.1
Tang, Z.2
-
8
-
-
33847417877
-
Proof of Böttcher and Wenzel's conjecture on commutator norms for 3-by-3 matrices
-
10.1016/j.laa.2006.11.021 MR 2305148 (2008a:15053)
-
L. László Proof of Böttcher and Wenzel's conjecture on commutator norms for 3-by-3 matrices Linear Algebra Appl. 422 2-3 2007 659 663 10.1016/j.laa.2006.11.021 MR 2305148 (2008a:15053)
-
(2007)
Linear Algebra Appl.
, vol.422
, Issue.23
, pp. 659-663
-
-
László, L.1
-
9
-
-
79957937914
-
Normal scalar curvature conjecture and its applications
-
10.1016/j.jfa.2011.05.002
-
Z. Lu Normal scalar curvature conjecture and its applications J. Funct. Anal. 261 2011 1284 1308 10.1016/j.jfa.2011.05.002
-
(2011)
J. Funct. Anal.
, vol.261
, pp. 1284-1308
-
-
Lu, Z.1
-
10
-
-
61449122296
-
Proof of Böttcher and Wenzel's conjecture
-
MR 2440678 (2009f:15033)
-
S-W. Vong, and X-Q. Jin Proof of Böttcher and Wenzel's conjecture Oper. Matrices 2 3 2008 435 442 MR 2440678 (2009f:15033)
-
(2008)
Oper. Matrices
, vol.2
, Issue.3
, pp. 435-442
-
-
Vong, S.-W.1
Jin, X.-Q.2
-
11
-
-
84975693033
-
Dominating the commutator
-
Birkhäuser Verlag Basel MP 2723302 (2011j:15034)
-
D. Wenzel Dominating the commutator Oper. Theory Adv. Appl. vol. 202 2010 Birkhäuser Verlag Basel 579 600 MP 2723302 (2011j:15034).
-
(2010)
Oper. Theory Adv. Appl.
, vol.202
, pp. 579-600
-
-
Wenzel, D.1
-
12
-
-
77957258022
-
Impressions of convexity: An illustration for commutator bounds
-
10.1016/j.laa.2010.06.039 MR 2736095
-
D. Wenzel, and K.M.R. Audenaert Impressions of convexity: an illustration for commutator bounds Linear Algebra Appl. 433 11-12 2010 1726 1759 10.1016/j.laa.2010.06.039 MR 2736095
-
(2010)
Linear Algebra Appl.
, vol.433
, Issue.1112
, pp. 1726-1759
-
-
Wenzel, D.1
Audenaert, K.M.R.2
|